# SDR HAIHEEA9812

- Difficulty date: May 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54197
- Make and model: Bolkms BO105S
- Aircraft serial: S805
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: AP05VC03201
- Condition: Shaft Bent
- Location: Hyd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYD PUMP SHAFT IS BENT.
